# SDR REXA2016041800613

- Difficulty date: April 18, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED BEHIND PANELS 171CL  & 172CR HAVE BROKEN GND WIRES.  REPAIRED GND WIRES FOR EMER LIGHTS LOCATED BEHIND PANEL 171CL & 172CR IAW ESPM 20-16-05. BOND TESTED GOOD IAW AMM 51-80-00-760-801-A01.  THIS IS THE CORRECT NR FOR THIS ISSUE.  PLEASE DISREGARD PREVIOUS SUBMISSION.
